MAUDE Adverse Event Report: ST PAUL PORTEXPORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEXPORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/166/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer facility phone number: (b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical product was leaking air.There was no patient injury reported.There were no adverse events reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Visual and functional tests were performed.One device and four pictures were returned for investigation.Physical evaluation of the device showed a bite mark in the inflation line.Inflation line damage was observed in photo 1 and photo 2; the complaint was confirmed.The sample was received in used conditions without its original package.The returned sample was visually inspected at 12 to 16 inches and normal conditions of illumination.Inflation line damage was found, and a bitten mark was found where the tube is cut, the complaint was confirmed.The root cause analysis leads to user error as this lot number went through and passes all required inspections.No action taken required since the failure mode reported is not attributable to the manufacturing process.
 
Event or Problem Description
Additional information was received: the event occurred during use of the product.The tube was replaced to resolve the reported issue.There was no infusion device used during the event.

Brand Name
PORTEXPORTEX ENDOTRACHEAL TUBES SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key11881657
Report Number3012307300-2021-05046
Device Sequence Number11683888
Product Code BTR
UDI-Device Identifier15019315054099
UDI-Public15019315054099
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/166/075
Device Catalogue Number100/166/075
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer08/01/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian